# SDR ASAA0580324

- Difficulty date: June 13, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Corroded
- Location: Fs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND AFT CARGO BAY DOOR JAMB LOWER TORQUE BOX WEB CORRODED.  REPLACED WEB.  (M)
